Pneumonita interstiţială indusă de terapia antivirală cu interferon
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
356 2
Ultima descărcare din IBN:
2019-11-28 16:03
SM ISO690:2012
BOTNARU, Victor; MUNTEANU, Oxana; RUSU, Doina; ONEA, Leonid. Pneumonita interstiţială indusă de terapia antivirală cu interferon. In: Sănătate Publică, Economie şi Management în Medicină . 2014, nr. 5(56), pp. 76-79. ISSN 1729-8687.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Sănătate Publică, Economie şi Management în Medicină
Numărul 5(56) / 2014 / ISSN 1729-8687

Pneumonita interstiţială indusă de terapia antivirală cu interferon

Interstitial pneumonitis caused by antiviral therapy with interferon

Интерстициальный пневмонит, вызванный противовирусной терапией интерфероном


Pag. 76-79

Botnaru Victor1, Munteanu Oxana1, Rusu Doina1, Onea Leonid2
 
1 Universitatea de Stat de Medicină şi Farmacie „Nicolae Testemiţanu“,
2 Centrul de Diagnostic German
 
Disponibil în IBN: 14 ianuarie 2018


Rezumat

Pulmonary toxicity is an exceptional but unanticipated complication of interferon (IFN) treatment. Interstitial pneumonitis (IP) can occur at any stage of IFN therapy. Prompt discontinuation of medication is the cornerstone. The severity of pulmonary injury may be associated with the rapid development of IP indicating the necessity of methylprednisolone pulse therapy, followed by low dose prednisolone therapy for a short term.

Развитие лекарственных поражений легких является исключительным и непредвиденным осложнением лечения интерфероном. Интерстициальный пневмонит (ИП) может развиться на любом этапе терапии. Отмена препарата является ключевым фактором успеха. Тяжесть повреждения легких может быть связана с быстрым развитием ИП, указывающим на необходимость пульс-терапии метилпреднизолоном с последуюшим применением небольших доз преднизолона в течение короткого срока.

Cuvinte-cheie
hepatitis, interferon,

interstitial pneumonitis, corticosteroid therapy

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Botnaru, V.I.</creatorName>
<affiliation>Universitatea de Stat de Medicină şi Farmacie „Nicolae Testemiţanu“, Moldova, Republica</affiliation>
</creator>
<creator>
<creatorName>Munteanu, O.I.</creatorName>
<affiliation>Universitatea de Stat de Medicină şi Farmacie „Nicolae Testemiţanu“, Moldova, Republica</affiliation>
</creator>
<creator>
<creatorName>Rusu, D.A.</creatorName>
<affiliation>Universitatea de Stat de Medicină şi Farmacie „Nicolae Testemiţanu“, Moldova, Republica</affiliation>
</creator>
<creator>
<creatorName>Onea, L.</creatorName>
<affiliation>Centrul de Diagnostic German, Moldova, Republica</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='ro'><p>Pneumonita interstiţială indusă de terapia antivirală cu interferon</p></title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2014</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1729-8687</relatedIdentifier>
<subjects>
<subject>hepatitis</subject>
<subject>interferon</subject>
<subject>interstitial pneumonitis</subject>
<subject>corticosteroid therapy</subject>
</subjects>
<dates>
<date dateType='Issued'>2014-10-31</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p><em>Pulmonary toxicity is an exceptional but unanticipated complication of interferon (IFN) treatment. Interstitial pneumonitis (IP) can occur at any stage of IFN therapy. Prompt discontinuation of medication is the cornerstone. The severity of pulmonary injury may be associated with the rapid development of IP indicating the necessity of methylprednisolone pulse therapy, followed by low dose prednisolone therapy for a short term.</em></p></description>
<description xml:lang='ru' descriptionType='Abstract'><p><em>Развитие лекарственных поражений легких </em><em>является исключительным и непредвиденным осложнением лечения интерфероном. Интерстициальный пневмонит (ИП) может развиться на любом этапе терапии. Отмена препарата является ключевым фактором успеха. Тяжесть повреждения легких может быть связана с быстрым развитием ИП, указывающим на необходимость пульс-терапии метилпреднизолоном с последуюшим применением небольших доз преднизолона </em><em>в течение короткого срока.</em></p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>